Solution of the $\mathbf R$-linear conjugation problem in the theory of composites for a three-component medium
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1996), pp. 63-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1996_5_a8,
author = {Yu. V. Obnosov},
title = {Solution of the $\mathbf R$-linear conjugation problem in the theory of composites for a three-component medium},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {63--72},
year = {1996},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1996_5_a8/}
}
TY - JOUR AU - Yu. V. Obnosov TI - Solution of the $\mathbf R$-linear conjugation problem in the theory of composites for a three-component medium JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1996 SP - 63 EP - 72 IS - 5 UR - http://geodesic.mathdoc.fr/item/IVM_1996_5_a8/ LA - ru ID - IVM_1996_5_a8 ER -
Yu. V. Obnosov. Solution of the $\mathbf R$-linear conjugation problem in the theory of composites for a three-component medium. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1996), pp. 63-72. http://geodesic.mathdoc.fr/item/IVM_1996_5_a8/